# SDR HEEA0016030

- Difficulty date: September 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N91070
- Make and model: Bolkms BO105S
- Aircraft serial: S145
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 23032048
- Condition: Overheated
- Location: Start/Gen
- Part time: 12,647 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF OVERHEATING ON TERMINAL BLOCK.
